Skip navigation
User training | Reference and search service

Library catalog

Retrievo
EDS
b-on
More
resources
Content aggregators
Please use this identifier to cite or link to this item:

acessibilidade

http://hdl.handle.net/10071/5660
acessibilidade
Title: The M/G/∞ queue busy period distribution exponentiality
Authors: Ferreira, Manuel Alberto M.
Andrade, Marina
Keywords: M/G/∞ queue
Busy period
Exponential distribution
Power function distribution
Pareto distribution
Issue Date: 2011
Publisher: Slovak University of Technology
Abstract: Infinite servers queuing systems are often used to solve a large number of practical problems, namely in Engineering, Biology, Management, Finance and Sociology. The study of the M/G/∞ systems busy period is very important. Yet it is a very difficult task. This paper presents a service time distributions collection for which the length of the busy period is almost exponential. It is also shown that in heavy-traffic conditions, for a certain class of service time distributions, the length of the busy period of the M/G/∞ systems is approximately exponentially distributed. Thus, in all these cases, the study of this busy period is much simpler.It is also exemplified, with the power function and the Pareto service distributions, that it is possible to have in some particular situations an approximately exponential behaviour for the M/G/∞ queue busy period length.
Peer reviewed: Sim
URI: http://hdl.handle.net/10071/5660
DOI: 10.1155/4185
ISSN: 1337-6365
Publisher version: http://dx.doi.org/10.1155/4185
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais

Files in This Item:
acessibilidade
File Description SizeFormat 
Ferreira 2011 APLIMAT 4(3)249-260.pdf372.96 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.